Results 1 to 4 of 4
ciprofloxacin causing really bad headaches
  1. #1
    mjazar is offline New Member
    Join Date
    Jul 2011
    Posts
    2

    Default ciprofloxacin causing really bad headaches

    Hi everyone,

    I have been on ciprofloxacin for 5 days now due to bacterial infection effecting my throat and tonsils.

    However, sometimes when taking the medication I get a really painful headache that lasts up to 12 hours. I tried taking tylenol and aspirin for the pain but it had no effect, and the pain so severe at times. Any ideas?

  2. #2
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default

    Quote Originally Posted by mjazar View Post
    Hi everyone,

    I have been on ciprofloxacin for 5 days now due to bacterial infection effecting my throat and tonsils.

    However, sometimes when taking the medication I get a really painful headache that lasts up to 12 hours. I tried taking tylenol and aspirin for the pain but it had no effect, and the pain so severe at times. Any ideas?


    Cipro is a strong antibiotic. There are others. You are obviously reacting adversely to it as it usually doesn't cause bad headaches. Have you been eating food while on it? If you have then you need to contact your dr and have them prescribe a different antibiotic. Hope that helps. God bless.

  3. #3
    mjazar is offline New Member
    Join Date
    Jul 2011
    Posts
    2

    Default

    Quote Originally Posted by Robert_325 View Post
    Cipro is a strong antibiotic. There are others. You are obviously reacting adversely to it as it usually doesn't cause bad headaches. Have you been eating food while on it? If you have then you need to contact your dr and have them prescribe a different antibiotic. Hope that helps. God bless.
    Thanks for the reply, I did not eat anything two hours before taking the medication since I believe that is what they recommend. Is that most likely the cause of the headache?

  4. #4
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default

    Quote Originally Posted by mjazar View Post
    Thanks for the reply, I did not eat anything two hours before taking the medication since I believe that is what they recommend. Is that most likely the cause of the headache?
    Here is a link for cipro from drugs.com.

    https://www.drugs.com/ciprofloxacin.html

    It can be taken with or without food, but you should drink lots of water with it. If I were having seriously bad headaches for twelve hours I would still call the dr. That's my best advice. When dealing with something like Cipro you should get advice from the dr rather than a drug forum where we are not drs. God bless.

Similar Threads

  1. Can Ciprofloxacin cause arthritis?
    By jotka in forum General
    Replies: 4
    Last Post: 10-26-2011, 12:49 AM
  2. Lexapro 20MG causing bad side effects. help
    By lancer123 in forum Need to Talk?
    Replies: 2
    Last Post: 04-01-2007, 09:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22